Translator Disclaimer
September/October 2014 Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities
Nguyen Quang Huy
Differential Integral Equations 27(9/10): 977-1000 (September/October 2014).

Abstract

The purpose of this paper is to study the non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities satisfying sets of other nonuniform conditions. In particular, we weaken the well-known Ambrosetti-Rabinowitz condition. By introducing the notion of pseudo-uniform convexity, we complete the studies in [5], [10] for non-uniformly p-Laplacian problems with $1 < p < 2$. We are able to prove the existence of nontrivial, non-negative, non-positive solutions.

Citation

Download Citation

Nguyen Quang Huy. "Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities." Differential Integral Equations 27 (9/10) 977 - 1000, September/October 2014.

Information

Published: September/October 2014
First available in Project Euclid: 1 July 2014

zbMATH: 1340.35084
MathSciNet: MR3229099

Subjects:
Primary: 35J20, 35J92

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 9/10 • September/October 2014
Back to Top